MathSciNet Relay Station
MathSciNet bibliographic data
MR1339740 60J65 (60J25)
Le Gall, Jean-François The Brownian snake and solutions of $\Delta u=u^2$ in a domain. Probab. Theory Related Fields 102 (1995), no. 3, 393–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement